# SDR SWAA2023082382110

- Difficulty date: July 25, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SHEAR WEB STRAP BS 1016-1028 RBL 18 WL 208.<[01] UPDATED PARTIAL STEP1-3;[02] PARTAIL STEP 2;[03] UPDATED STEP 2.;[04] INSPECTED AND VERIFIED JOB COMPLETE. PARTS REQUIREMENT NOT MET.;[05] INSTALLED NEW R/H SHEAR WEB STRAP BS 1016-1028 RBL 18 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5730;[06] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTION 5 COMPLETE. CARD COMPLETE.
